Citations of

William Y.C. Chen, Alan J.X. Guo, Peter L. Guo, Harry H.Y. Huang, Thomas Y.H. Liu, s-Inversion Sequences and P-Partitions of Type B, SIAM J. Discrete Math. to appear.

  1. T. Mansour and M. Shattuck, Pattern avoidance in inversion sequences, Pure Math. Appl. 25(2015) 157-176.

  2. Z. Lin, Eulerian calculus arising from permutation statistics, Université Claude Bernard-Lyon I, 2014.

  3. Z. Lin, On the descent polynomial of signed multipermutations, Proc. Amer. Math. Soc. 143(2015) 3671-3685.

back to homepage